Alert archive / Georgia / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 112, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Sep 7, 2004, 7:31 PM EDT for Bulloch County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2004, 7:31 PM EDT (23:31 UTC)
- Expired
- Sep 7, 2004, 8:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Bulloch County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 6:40 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2597 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KCHS 072332 SVRCHS GAC031-080000- /X.NEW.KCHS.SV.W.0004.040907T2331Z-040908T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 731 PM EDT TUE SEP 7 2004 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BULLOCH COUNTY IN SOUTHEAST GEORGIA... * UNTIL 800 PM EDT * AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR STATESBORO MOVING NORTHEAST AT 35 MPH. * SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE... STATESBORO AND CLITO... A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES SUDDENLY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3249 8184 3243 8177 3250 8162 3263 8181 $$ 24
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:21 PM EDT, 4 hours 10 minutes earlier.
Area forecast discussion, Sep 7, 3:21 PM EDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION...CORRECTED WATCH AND WARNING SECTION
NATIONAL WEATHER SERVICE CHARLESTON SC
321 PM EDT TUE SEP 7 2004
.SHORT TERM /TONIGHT/...OVERALL PRECIP COVERAGE HAS BEEN
DECREASING THE PAST HOUR OR SO...HOWEVER SCATTERED TO NUMEROUS
SHOWERS AND TSTMS ARE EXPECTED TO CONTINUE OVERNIGHT. ADDITIONAL
BANDS OF PRECIP ROTATING AROUND THE REMNANTS OF FRANCES WILL MOVE
THROUGH THE AREA. WIND GUSTS WITH THESE STORMS CONTINUE TO BE THE
BIG THREAT ALONG WITH ADDITIONAL PRECIP TO AGGRAVATE ALREADY
SATURATED GROUND. ADDITIONAL HEATING THIS EVENING COULD ALSO ALLOW
SHOWERS TO DEVELOP IN CONTINUED UNSTABLE AIR WITH POTENTIAL FOR SOME
STRONG STORMS AND ISOLATED TORNADOES POSSIBLE. THE TORNADO WATCH
CONTINUES IN EFFECT THROUGH 7 PM.
&&
.SURF ZONE...WILL CONTINUE THE HIGH SURF ADVISORY AND HIGH RISK OF
RIP CURRENTS INTO WED MORNING BASED ON REPORTS EARLIER OF LARGE
WAVES AND ONGOING RIP CURRENTS BEING SPOTTED. MAY BE ABLE TO TAKE
THESE HEADLINES DOWN LATER ON WED.
&&
.WINDS...WILL HAVE TO EXTEND THE LAKE WIND ADVISORY INTO AT LEAST
EARLY WED FOR EXPECTED WINDS...OR AT LEAST GUSTS TO AROUND 25 KT OR
SO. WILL HAVE IT EXPIRE AT 5 AM WEDNESDAY MORNING.
WILL ALLOW WIND ADVISORY TO EXPIRE AT 5 PM FOR THE GEORGIA AREA.
EXPECT WINDY CONDITIONS TO CONTINUE OVERNIGHT OVER GA WITH STRONG
GUSTS STILL POSSIBLE IN SHOWERS AND TSTMS. WILL GO WITH WINDY FOR
THE SC COASTAL COUNTIES ALSO AND BREEZY FOR THE INLAND SC PORTION.
&&
.FLOOD WATCH...WILL CONTINUE THE FLOOD WATCH INTO WED MORNING AS ANY
ADDITIONAL PRECIPITATION CAN CAUSE PROBLEMS ON ALREADY SATURATED
GROUNDS. VARIOUS REPORTS INDICATE RIVERS AND STREAMS ARE UP TO THEIR
BANKS AND STANDING WATER ON ROADS HAS BEEN COMMON. WILL EXTEND THE
WATCH THROUGH 6 AM WEDNESDAY.
&&
.LONG TERM /WEDNESDAY THROUGH TUESDAY/...EXPECT RESIDUAL PRECIP IN
THE WAKE OF FRANCES ON WED WITH UPR TROF AND RESIDUAL MOISTURE IN
PLACE...HOWEVER SHORTWAVE ENERGY WILL NOT BE STRONG. WILL HAVE DRIER
AIR AT MID LEVELS BEGINNING ON WED WITH CONTINUED UNSTABLE
ENVIRONMENT. MODELS INDICATE EXPECTED LOW LEVEL WINDS OF 30 KT IN
THE FCST SOUNDINGS WED TAPERING OFF TO 20 TO 25 KT EARLY THU. BY
WED...SHOULD HAVE GENERALLY UNIDIRECTIONAL WINDS ALOFT WITH DEEP S
TO SW FLOW. THIS COMBINATION COULD LEAD TO SOME STRONG STORMS WITH
WIND GUSTY WINDS AS THIS WIND IS BROUGHT TO THE SFC. WILL GO WITH
LIKELY POPS INLAND SC CLOSER TO THE REMNANTS OF FRANCES AND GO WITH
CHANCE POPS S AND E. PREFER THE WARMER MOS MAX TEMPS FOR WED AS
SUSPECT SUFFICIENT BREAKS IN THE CLOUDS AT TIMES TO ALLOW TEMPS TO
REACH AT LEAST THE MID 80S.
VERY WARM MAX TEMPS TO CONTINUE THROUGH THU AND FRI WITH WARM SW
FLOW ALOFT. WILL GO WITH UPR 80S MOST AREAS.
SHOULD SEE A RETURN TO A MORE DIURNAL TYPE SCENARIO BY THE END OF
THE WEEK. UPR TROF WILL LINGER JUST TO THE W OF THE AREA. ON THU THE
UPR RIDGE OVER THE ATLC WILL ALSO SHIFT TO THE W INTO THE AREA. PLAN
TO CONTINUE 20 TO 30 POPS FOR THU AND FRI. THE FOCUS FOR ACTIVITY
SHOULD SHIFT TOWARDS THE COAST ON SAT AND SUN AS A SFC FRONT IS
EXPECTED TO MOVE INTO THE ATLC. WILL HAVE TO WATCH FOR THE POTENTIAL
FOR OVERRUNNING PRECIP FOR NEXT WEEK ALONG WITH A LINGERING INVERTED
TROF ALLOWING PRECIP TO MOVE IN OFF THE WATER. WILL KEEP A LINGERING
20 POP IN FOR THE REMAINDER OF THE FCST PERIOD TO ACCOUNT FOR THIS.
LATEST FCST INDICATES IVAN TO MOVE INTO THE GULF OF MEXICO TOWARDS
THE END OF THE PERIOD AND CERTAINLY BEARS WATCHING.
&&
.MARINE...STARTING TO SEE A SLOW DECREASING TREND IN THE WIND SPEEDS
AT THE SURFACE...AS WELL AS ALOFT. WILL GO AHEAD AND LOWER GALE
WARNING TO SCA FOR THE GA WATERS THIS PACKAGE. MODELS ARE IN GOOD
AGREEMENT ON THE HANDLING OF THE REMNANTS OF FRANCES AND THE WINDS
OVER THE AREA WATERS AS SHE GETS ABSORBED BY A FRONTAL SYSTEM. THIS
WILL BRING A FRONT THROUGH THE AREA ON FRIDAY. SEAS WILL BEGIN
SLOWLY SUBSIDE...BUT WILL HAVE TO WATCH FOR SWELLS FROM ALEX...WHICH
SHOULD STAY WELL SOUTH OF OUR WATERS.
&&
.AVIATION...WILL CONTINUE TO SEE LOW CIGS...VSBYS AND OCCASIONAL
RAINS AT BOTH TERMS THROUGH THE PERIOD. DRY AIR WILL SLOWLY WORK ITS
WAY INTO THE AREA AND INCREASE THE THREAT FOR THUNDER. CONCERNING
WINDS...GUSTS WILL CONTINUE THROUGH THE EVENING...THEN SUBSIDE AS
FRANCES CONTINUES TO FILL AND AS THE LOWER ATMOSPHERE STABILIZES
SOMEWHAT OVERNIGHT.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HIGH SURF ADVISORY THROUGH 6 AM GAZ117-119-139-141.
TORNADO WATCH ALL GA COUNTIES UNTIL 7 PM
FLOOD WATCH ALL ZONES UNTIL 6 AM WEDNESDAY.
SC...HIGH SURF ADVISORY THROUGH 6 AM SCZ048>051.
TORNADO WATCH ALL SC COUNTIES UNTIL 7 PM.
FLOOD WATCH ALL ZONES UNTIL 6 AM.
LAKE WIND ADVISORY UNTIL 6 AM.
MARINE...SMALL CRAFT ADVISORY AMZ330-350-352-354-374.
TORNADO WATCH AMZ330-350-352-354 UNTIL 7 PM.
&&
18/JRHazardous weather outlook, Sep 7, 6:48 PM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 648 PM EDT TUE SEP 7 2004 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-081017- ALLENDALE-BEAUFORT-BERKELEY-BULLOCH-CANDLER-CHARLESTON-COASTAL BRYAN- COASTAL CHATHAM-COASTAL COLLETON-COASTAL JASPER-COASTAL LIBERTY- COASTAL MCINTOSH-DORCHESTER-EFFINGHAM-EVANS-HAMPTON-INLAND BRYAN- INLAND CHATHAM-INLAND COLLETON-INLAND JASPER-INLAND LIBERTY- INLAND MCINTOSH-JENKINS-LONG-SCREVEN-TATTNALL- INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING... HINESVILLE...LUDOWICI...METTER...MILLEN...PEMBROKE...REIDSVILLE... SAVANNAH...SPRINGFIELD...STATESBORO...SYLVANIA...TOWNSEND... WILMINGTON...WILMINGTON ISLAND...ALLENDALE...BEAUFORT...CHARLESTON... EDISTO BEACH...HAMPTON...HILTON HEAD ISLAND...MONCKS CORNER... RIDGELAND...SAINT GEORGE AND WALTERBORO 648 PM EDT TUE SEP 7 2004 ...TORNADO WATCH UNTIL 1 AM EDT... ...FLOOD WATCH UNTIL 6 AM... ...HIGH SURF ADVISORY UNTIL 6 AM... ...HIGH RISK FOR RIP CURRENTS... ...LAKE WIND ADVISORY FOR LAKE MOULTRIE UNTIL 6 AM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TONIGHT. .SEVERE WEATHER...A THREAT FOR ISOLATED TORNADOES EXISTS INTO THIS EVENING AS RAIN BANDS FROM TROPICAL DEPRESSION FRANCES MOVE ACROSS THE AREA. REFER TO THE LATEST WARNINGS AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE FOR ADDITIONAL INFORMATION. .HEAVY RAIN/FLOODING...HEAVY RAIN AND FLOODING MAY BE A PROBLEM TONIGHT WITH ADDITIONAL RAINS EXPECTED OVER ALREADY SATURATED GROUND. A FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM. .MARINE...THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE GEORGIA AND SOUTH CAROLINA COASTS. A HIGH SURF ADVISORY ALSO IS IN EFFECT AS LARGE WAVES OF 4 TO 5 FEET BREAK ALONG THE BEACHES. BEACH EROSION IS ALSO POSSIBLE PARTICULARLY AROUND THE TIME OF HIGH TIDE. PLEASE REFER TO THE LATEST SPECIAL WEATHER STATEMENTS...SURF ZONE FORECASTS...AND COASTAL FLOOD STATEMENTS FOR FURTHER INFORMATION. .LAKE WINDS...A LAKE WIND ADVISORY REMAINS IN EFFECT FOR LAKE MOULTRIE THROUGH 6 AM AS WINDS 25 TO 25 KNOTS ARE EXPECTED WITH GUSTS TO AROUND 35 KNOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. .STRONG THUNDERSTORMS...STRONG THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY. THESE THUNDERSTORMS WILL LIKELY BRING HEAVY RAIN AND MAY CAUSE ADDITIONAL FLOODING. WIND GUSTS TO 50 MPH AND FREQUENT LIGHTNING IS EXPECTED. .MARINE...THE HIGH SURF ADVISORY AND THE HIGH RISK OF RIP CURRENTS WILL LIKELY DROP BELOW ADVISORY LEVELS DURING THE DAY ON WEDNESDAY. .LAKE WINDS...WINDS OVER LAKE MOULTRIE MAY BE NEEDED FOR WEDNESDAY WITH GUSTY WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.
In the hours before
Special weather statement, Sep 7, 5:08 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 508 PM EDT TUE SEP 7 2004 GAZ087-099-072215- CANDLER-JENKINS- 508 PM EDT TUE SEP 7 2004 ...STRONG THUNDERSTORMS WILL IMPACT CANDLER COUNTY AND JENKINS COUNTY THROUGH 615 PM EDT... AT 508 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES SOUTHWEST OF ALINE...OR ABOUT 10 MILES SOUTHWEST OF METTER...MOVING NORTH AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND UNION...SHAMROCK...OLIFFTOWN...CANOE AND ALINE THROUGH 615 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. 24
Special weather statement, Sep 7, 5:49 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 549 PM EDT TUE SEP 7 2004 GAZ114-072230- TATTNALL- 549 PM EDT TUE SEP 7 2004 ...STRONG THUNDERSTORMS WILL IMPACT TATTNALL COUNTY THROUGH 630 PM EDT... AT 549 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES SOUTHWEST OF REIDSVILLE...MOVING NORTH AT 45 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND HUGHLAND... REIDSVILLE...COLLINS...MANASSAS AND COBBTOWN THROUGH 630 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. 24
Special weather statement, Sep 7, 6:43 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 643 PM EDT TUE SEP 7 2004 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-080500- ALLENDALE-BEAUFORT-BERKELEY-BULLOCH-CANDLER-CHARLESTON-COASTAL BRYAN- COASTAL CHATHAM-COASTAL COLLETON-COASTAL JASPER-COASTAL LIBERTY- COASTAL MCINTOSH-DORCHESTER-EFFINGHAM-EVANS-HAMPTON-INLAND BRYAN- INLAND CHATHAM-INLAND COLLETON-INLAND JASPER-INLAND LIBERTY- INLAND MCINTOSH-JENKINS-LONG-SCREVEN-TATTNALL- INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING... HINESVILLE...LUDOWICI...METTER...MILLEN...PEMBROKE...REIDSVILLE... SAVANNAH...SPRINGFIELD...STATESBORO...SYLVANIA...TOWNSEND... WILMINGTON...WILMINGTON ISLAND...ALLENDALE...BEAUFORT...CHARLESTON... EDISTO BEACH...HAMPTON...HILTON HEAD ISLAND...MONCKS CORNER... RIDGELAND...SAINT GEORGE AND WALTERBORO 643 PM EDT TUE SEP 7 2004 THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH UNTIL 1 AM EDT WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES... IN SOUTHEAST SOUTH CAROLINA... BERKELEY...CHARLESTON...COLLETON...DORCHESTER...BEAUFORT...JASPER... HAMPTON AND ALLENDALE. THIS INCLUDES THE ADJACENT COASTAL WATERS. IN SOUTHEAST GEORGIA... BRYAN...BULLOCH...CANDLER...CHATHAM...EFFINGHAM...EVANS...JENKINS... LIBERTY...LONG...MCINTOSH...SCREVEN AND TATTNALL. THIS INCLUDES THE ADJACENT COASTAL WATERS. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Sep 7, 6:59 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
659 PM EDT TUE SEP 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0645 AM FLASH FLOOD REIDSVILLE 32.09N 82.12W
09/07/2004 TATTNALL GA LAW ENFORCEMENT
NUMEROUS ADDITIONAL ROAD CLOSURES THROUGHOUT THE COUNTY
DUE TO RENEWED FLASH FLOODING.
&&
STLocal storm report, Sep 7, 7:17 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
717 PM EDT TUE SEP 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0713 PM FLASH FLOOD METTER 32.40N 82.06W
09/07/2004 CANDLER GA LAW ENFORCEMENT
WATER ACROSS HIGHWAY 46 EAST WITH DOT ON THE WAY TO
DIVERT TRAFFIC.
0713 PM NON-TSTM WND DMG METTER 32.40N 82.06W
09/07/2004 CANDLER GA LAW ENFORCEMENT
3 TO 4 TREES DOWN ALONG WITH POWER LINES DOWN ALONG
METTER-PORTAL HIGHWAY AND PULASKI-STATESBORO HIGHWAY.
&&
JRSpecial weather statement, Sep 7, 7:19 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 719 PM EDT TUE SEP 7 2004 GAZ100-080000- BULLOCH- 719 PM EDT TUE SEP 7 2004 ...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY THROUGH 800 PM EDT... AT 719 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER IRONGATE...OR ABOUT 4 MILES SOUTHWEST OF STATESBORO...MOVING NORTHEAST AT 35 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND WESTBROOKE...SOMERSET...REGISTER...PRETORIA...JIMPS...IRONGATE... GEORGIA SOUTHERN...EMIT...STATESBORO AND WINDFIELD THROUGH 800 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. 24
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 9:47 PM EDT | Flash Flood Warning | CHS | Candler, Evans, Long, Tattnall | 6 hr |
| Sep 7, 2:40 AM EDT | Tornado Warning | CHS | Chatham | 35 min |
| Sep 7, 6:01 PM EDT | Flash Flood Warning | CHS | Candler, Tattnall | 3 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.